# SDR UPS205148

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, DURING WEEKEND CHECK EMERGENCY LIGHT WOULD NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND OPS CHECK GOOD.
